# SDR FDEA200908263095

- Difficulty date: August 26, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 86,548 hours, 24,590 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: ABA72039
- Condition: Cracked
- Location: Bs 305
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT, FOUND 1EA CRACK 2 INCHES LONG ON HORIZ WEB AT STA 305, X=-14 REPAIR MEMBRANE IAW SRM 53-00-01 FIG 4, SHT 2, VOL 1.
